Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Severe itching on thighs, behind knees, lower legs, black discolouration on stomach. History of diabetes. Cure?

Hi I have severe itching on my things, behind my knees and lower legs. This has been going on for a few months It started with itching on my stomach which turned black. I consulted the doctor and he gave me a treatment for fungal infection and it cured. Then I started getting the itching on my lower legs and this has now moved upto my thighs. It gives me poor sleep as I wake up wanting to scratch . I am 49 years female and also have controlled diabetes
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response

I do understand that you are a diabetic and concerned about itching. I would recommend to check your blood sugars and to titrate the medication if required. your itching seems to be related to fungal infection and antifungal ointment along with antihistamine medication will help to reduce your itching.
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor